Communications in Mathematical Physics

Analytic Bethe ansatz for fundamental representations of Yangians

Atsuo Kuniba and Junji Suzuki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 173, Number 2 (1995), 225-264.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274729

Mathematical Reviews number (MathSciNet)
MR1355625

Zentralblatt MATH identifier
0834.58045

Subjects
Primary: 82B23: Exactly solvable models; Bethe ansatz
Secondary: 05E10: Combinatorial aspects of representation theory [See also 20C30] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37] 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs

Citation

Kuniba, Atsuo; Suzuki, Junji. Analytic Bethe ansatz for fundamental representations of Yangians. Comm. Math. Phys. 173 (1995), no. 2, 225--264. https://projecteuclid.org/euclid.cmp/1104274729


Export citation